# SDR WVER2014111500003

- Difficulty date: November 15, 2014
- Submitted: November 16, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 26,291 hours, 21,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Part time: 26,291 hours, 21,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT HAS CORROSION FROM FS 1000-1047 IN MULTIPLE LOCATATIONS.
